# SDR UPS02439582

- Difficulty date: September 15, 2002
- Submitted: October 4, 2002
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- Aircraft time: 81,157 hours, 20,074 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK,  LT BLG OVERWING LONGERON BS 1413 FOUND TWO CRACKS BOTH CRACKS THROUGH THICKNESS ONE CRACK IS 5.5 INCH INLENGTH ANOTHER ONE CRACK IS 3 INCH IN LENGTH .     BS 1413 LT OVERWING LONGERON ANGLE REPAIR CARRIED OUT AS PER HX RS  R-53-43-34909 AND RA  747-53-20114.
